# SDR TWAA9907605

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 105607011
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND ESCAPE PATH LIGHT COVERS MISSING.  REPLACED MISSING LIGHT COVERS.
